# SDR DXTA2025100905218

- Difficulty date: October 6, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 3,768 hours, 2,482 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, THE LEFT MAIN GEAR INDICATED A YELLOW HASH UPON EXTENSION. WE WENT AROUND AND DID THE GEAR DISAGREE LEFT CHECKLIST AND THE LANDING GEAR WILL NOT EXTEND CHECKLIST.  NEITHER CAUSED THE GREEN DOWN TO ILLUMINATE. AS A RESULT THE GEAR BLOWDOWN PROCEDURE WAS UTILIZED. CORRECTIVE ACTION:  ACCOMPLISHED ADJUSTMENT AND OPERATIONAL CHECKS ON THE LEFT MAIN LANDING GEAR UPLOCK SWITCH IAW MM 32-32-25. OPERATIONAL CHECKS WERE GOOD. REFERENCE ORDER NUMBERS 101718284, AND I OJ 718285 OF THIS REVISION FOR FURTHER DETAILS.
